# SDR SWAA2019022830131

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 51,850 hours, 30,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY FLASHLIGHT INOP.  R&R BATTERY PER AMM.
